# SDR DALA2025012100494

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,244 hours, 28,240 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 CORROSION ON FLOOR BEAM ON RBL 4, LBL 3 AND LBL 59 IN STA 1639 AT PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00401. FLOOR BEAM ON RBL 4, LBL 3 AND LBL 59 IN STA 1639 AT PASSENGER CABIN WAS REPAIRED PER B757-200 SRM 53-00-51-2R PROCEDURE 9 REPAIR 9 PAR 4. (0766049)
